Surgery and Medication Problems

minniemouse003
By minniemouse003 Latest Reply 2011-11-10 12:58:56 -0600
Started 2011-11-04 12:18:18 -0500

Had 5 stents placed in 2009 and carotid surgery 3 weeks ago and been having a few problems since then with my meds. First I had to decrease my blood pressure meds (dropping to low) and now experiencing shortness of air. The med that was changed was lasix but thinking I need to go back on it due to fluid buildup. Has anyone else had similar problems?


2 replies

minniemouse003
minniemouse003 2011-11-10 12:58:56 -0600 Report

Currently I have changed the time I take my Lasix and it seems to be working. I started it back and take it in the evening and not with my other B/P meds. This way keeps the fluid down and doesn't lower my B/P.

HeartHawk
HeartHawk 2011-11-04 23:10:36 -0500 Report

minnie,

Lasix is indeed a potent diuretic. Ask your doc about balancing low BP and water rentention. There are many diuretic drugs that may not lower your BP so much. Let us know what happens. Lots of people have this problem so your esxperience will be helpful.

HH